Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Decision Sciences
Volume 2006, Article ID 84735, 6 pages
http://dx.doi.org/10.1155/JAMDS/2006/84735

Analyzing linear recursive projects as an absorbing chain

Department of Information System and Decision Sciences, California State University, Fullerton 92834, CA, USA

Received 15 October 2004; Accepted 20 June 2005

Copyright © 2006 Do L. Minh and R. Bhaskar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Do L. Minh and R. Bhaskar, “Analyzing linear recursive projects as an absorbing chain,” Journal of Applied Mathematics and Decision Sciences, vol. 2006, Article ID 84735, 6 pages, 2006. https://doi.org/10.1155/JAMDS/2006/84735.